Design of Optimum M-Phase Spreading Sequences of Markov Chains

Hiroshi FUJISAKI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.10   pp.2055-2065
Publication Date: 2007/10/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.10.2055
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Communications and Sequences
M-phase spreading sequences,  Markov chains,  the central limit theorem (CLT),  spread spectrum multiple access (SSMA),  multiple access interference (MAI),  bit error probabilities,  

Full Text: PDF>>
Buy this Article

We design M(≥3)-phase spreading sequences of Markov chains optimal in terms of bit error probabilities in asynchronous SSMA (spread spectrum multiple access) communication systems. To this end, we obtain the distributions of the normalized MAI (multiple access interference) for such systems and find a necessary and sufficient condition that the distributions become independent of the phase shifts.